Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 11, 2012, 8:10 PM EDT for Bucks County, Pennsylvania. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2012, 8:10 PM EDT (00:10 UTC)
- Expired
- Aug 11, 2012, 8:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Philadelphia/Mount Holly
County Bucks County, PA
The radar
The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 405 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 865 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
235
WWUS81 KPHI 120010
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
810 PM EDT SAT AUG 11 2012
PAZ069-120045-
BUCKS PA-
810 PM EDT SAT AUG 11 2012
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT BUCKS COUNTY...
AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST
OF PHILADELPHIA TO 11 MILES NORTHEAST OF PHILADELPHIA...MOVING EAST
AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR CHURCHVILLE...RICHBORO
AROUND 815 PM...VILLAGE SHIRES...FEASTERVILLE AROUND 820 PM...
NEWTOWN...PENNDEL...LANGHORNE MANOR...LANGHORNE AROUND 830 PM...
WOODBOURNE AROUND 835 PM AND LEVITTOWN AROUND 840 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
WIND GUSTS TO 30 MPH ARE PROBABLY OCCURRING WITH THIS STORM.
LAT...LON 4013 7501 4019 7510 4021 7509 4027 7492
4015 7484
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 11, 6:07 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 11, 6:07 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 607 PM EDT SAT AUG 11 2012 .SYNOPSIS... A COLD FRONT JUST WEST OF THE REGION WILL CROSS SLOWLY THROUGH SUNDAY EVENING. WEAK HIGH PRESSURE WILL BUILD OVER OUR REGION FOR MONDAY. ANOTHER FRONTAL BOUNDARY IS FORECAST TO APPROACH FROM THE WEST, AND IT SHOULD ARRIVE ON TUESDAY NIGHT. WEAK HIGH PRESSURE IS ANTICIPATED TO FOLLOW, THEN A FRONTAL SYSTEM IS FORECAST TO DRAW NEAR ON FRIDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... AN IMPROVING FORECAST IN THE NEAR TERM AFTER THIS EVENING. THE SLOW MOVING FRONT WILL BE CROSSING THE AREA AND THE BEST LIFT WILL BE MOVING OFF TO THE EAST. BUT BEFORE THIS HAPPENS, POPS HAVE BEEN INCREASED TO LIKELY ACROSS THE ERN HALF OF THE AREA THIS EVENING. SHOWERS AND A FEW THUNDERSTORMS CAN BE EXPECTED. POPS DECREASE OVERNIGHT. A FEW SHOWERS MAY STILL BE ACROSS THE NJ/DE COAST AND THE COASTAL WATERS AT DAWN SUN. AREAS OF FOG ARE EXPECTED ACROSS THE DELMARVA AND SE NJ...WHERE THE HEAVIEST RAINS FELL SAT. LOW TEMPERATURES WERE NOT CHANGED MUCH...AND ARE IN THE LOW TO MID 60S WEST AND CLOSER TO 70 ACROSS ERN NJ AND THE DELMARVA. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... FAIR WEATHER IS EXPECTED ACROSS THE AREA SUNDAY. THERE MAY BE A FEW SHOWERS ACROSS THE SHORE AREAS AROUND DAWN SUN...BUT THESE WILL MOVE EAST AND DRIER AIR WILL OVERSPREAD THE AREA. WINDS WILL BECOME WEST TO NORTHWEST AT 5 TO 10 MPH. HIGH TEMPERATURES SUN WILL MOSTLY BE IN THE MID TO UPPER 80S...WITH LOW 80S ACROSS THE FAR NORTH. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... A MID LEVEL TROUGH ASSOCIATED WITH THE EASTERN CANADIAN VORTEX IS EXPECTED TO CROSS THE AREA ON SUNDAY NIGHT, AND DRIER AIR WILL ARRIVE. THE MEAN EASTERN NORTH AMERICAN TROUGH GETS AMPLIFIED AGAIN IN THE TUESDAY TO WEDNESDAY TIME FRAME, AND ANOTHER SURFACE FRONTAL BOUNDARY PRESENTLY LOOKS LIKE ITS MAIN EFFECTS (SHOWERS AND THUNDERSTORMS) WILL OCCUR LATER TUESDAY INTO PERHAPS WEDNESDAY. WE MAY THEN SEE A BUILDING MID LEVEL RIDGE WITH ASSOCIATED SURFACE HIGH PRESSURE (NOTHING THAT CARRIES ANY OPPRESSIVE HEAT) CENTERED AROUND THURSDAY. THEN, THE MODELS FORECAST ANOTHER MID LEVEL TROUGH AND PERHAPS AN ACTIVE SURFACE FRONTAL SYSTEM TO APPROACH ON FRIDAY AND AFFECT AT LEAST PART OF THE WEEKEND. MOISTURE AND SHEAR MAY BE ROBUST WITH THIS SYSTEM, ALTHOUGH AVAILABLE INSTABILITY IS SUBJECT TO WHERE AND IF A SURFACE LOW DEVELOPS ALONG THE EXPECTED FRONT. ALTHOUGH THE DETERMINISTIC MODELS DIFFER ON THE OVERALL STRENGTH OF THIS SYSTEM AND WHERE ANY SURFACE LOW MIGHT DEVELOP, THEY DO AGREE ON ITS GENERAL EXISTENCE AND ON ITS APPROXIMATE TIMING WITH THE 12Z MODEL RUN. TEMPERATURES DURING THE GREAT BULK OF THE PERIOD ARE FORECAST TO BE SEASONABLE. DAYTIME HIGHS WILL BE MAINLY IN THE UPPER 70S AND 80S WITH LOWS IN THE UPPER 50S TO THE LOWER 70S. WHETHER OR NOT THE SOMEWHAT COOLER TEMPERATURES FORECAST FOR LATE IN THE PERIOD MATERIALIZE IS QUITE UP IN THE AIR. && .AVIATION /22Z SATURDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A VFR FORECAST HAS BEEN WRITTEN FOR THE DELAWARE VALLEY SITES AS WELL AS KABE AND KRDG. THESE AREAS ARE IN THE ZONE BEHIND MUCH OF THE LIFT AND SCT SHOWER/TSTM ASSOCIATED WITH THE ADVANCING FRONT. KMIV/KACY SHOULD HAVE A PERIOD OF SHOWERS/TSTMS THIS AFTERNOON BEFORE ENDING BY THE EVENING. THERE IS A BETTER CHC FOR SOME MVFR FOG TO DEVELOP ACROSS SEN NJ TONIGHT WHERE THE MOST RAINFALL OCCURRED TODAY. WINDS WILL BE MOSTLY SW TODAY AND THEN TURN W OR NW BY MORNING AT THE TERMINALS. SUN...VFR EXPECTED WITH SCT CLOUDS AND A W OR NW WIND UP TO 10 KTS. OUTLOOK... SUNDAY NIGHT AND MONDAY...VFR. CONFIDENCE IS MODERATE TO HIGH. MONDAY NIGHT...MAINLY VFR WITH SOME LATE NIGHT FOG AND PERHAPS SOME LOW CLOUDS POSSIBLY REDUCING CONDITIONS TO MVFR OR IFR. CONFIDENCE IS MODERATE. TUESDAY THROUGH TUESDAY NIGHT...MAINLY VFR EXCEPT IN SCATTERED SHOWERS AND THUNDERSTORMS. ALSO, SOME LATE NIGHT AND EARLY MORNING LOW CLOUDS AND FOG MAY REDUCE CONDITIONS TO MVFR OR IFR. CONFIDENCE IS MODERATE. WEDNESDAY THROUGH THURSDAY...VFR. THERE IS A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY. CONFIDENCE IS LOW TO MODERATE. && .MARINE... A DECENT PRESSURE GRADIENT STILL EXISTS ON THE COASTAL WATERS ASSOCIATED WITH THE SFC FRONT APPROACHING FROM THE WEST. SEAS ARE STILL 4 TO 6 FT ATTM. THE SCA FLAG ON THE WATERS WILL BE CONTINUED TONIGHT AS ADVERTISED. IT APPEARS THAT WINDS/SEAS WILL REMAIN BELOW SCA CONDITIONS ON THE DEL BAY...BUT IF WIND GUSTS INCREASE THERE LATER TODAY...A SHORT PERIOD SCA FLAG MAY BE NEEDED. SCATTERED SHOWERS/TSTMS THIS EVENING WITH LOCALLY HIGHER WINDS/SEAS. PATCHY FOG TONIGHT. SUN...FAIR WEATHER EXPECTED WITH SUB-SCA CONDITIONS. OUTLOOK... WINDS AND SEAS ARE FORECAST TO BE SUB-ADVISORY THROUGH THE PERIOD. THERE IS A SMALL CHANCE THAT MAINLY SEAS WILL REACH CRITERION FROM LATER TUESDAY THROUGH WEDNESDAY DUE TO THE FRONTAL BOUNDARY. && .RIP CURRENTS... A MODERATE RISK OF RIP CURRENTS WILL CONTINUE THROUGH TONIGHT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ450>455. && SYNOPSIS...IOVINO/DELISI NEAR TERM...O'HARA/KRUZDLO SHORT TERM...O'HARA LONG TERM...DELISI AVIATION...O'HARA MARINE...O'HARA RIP CURRENTS...GORSE
Hazardous weather outlook, Aug 11, 3:27 PM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 PM EDT SAT AUG 11 2012 DEZ001-MDZ008-012-NJZ001-007>010-012-015>019-PAZ054-055-060>062- 067>071-121930- NEW CASTLE-CECIL-KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 327 PM EDT SAT AUG 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ015-019-020-NJZ013-020>023-027-121930- KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 327 PM EDT SAT AUG 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS THIS EVENING MAY PRODUCE LOCALLY HEAVY RAIN AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-121930- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 327 PM EDT SAT AUG 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS THIS EVENING MAY PRODUCE LOCALLY HEAVY RAIN AND GUSTY WINDS. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-121930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 327 PM EDT SAT AUG 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS THIS EVENING MAY PRODUCE GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 11, 7:17 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
717 PM EDT SAT AUG 11 2012
NJZ016>018-PAZ071-112345-
CAMDEN NJ-GLOUCESTER NJ-PHILADELPHIA PA-SALEM NJ-
717 PM EDT SAT AUG 11 2012
...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
CAMDEN...GLOUCESTER...PHILADELPHIA AND SALEM COUNTIES...
AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES EAST OF
WILMINGTON TO 15 MILES EAST OF WILMINGTON...MOVING NORTHEAST AT 30
MPH. THE THUNDERSTORMS WILL BE NEAR MULLICA HILL...GLASSBORO AROUND
725 PM...GIBBSTOWN...PITMAN AROUND 730 PM...PAULSBORO...WENONAH
AROUND 735 PM...WEST DEPTFORD...NATIONAL PARK...DEPTFORD AND WOODBURY
HEIGHTS AROUND 740 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
THERE MAY BE A WIND GUST TO 30 OR 35 MPH.
LAT...LON 3957 7519 3970 7543 3985 7527 3986 7521
3988 7522 3988 7524 3992 7520 3983 7498
FORECASTER: DRAGSpecial weather statement, Aug 11, 7:19 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
719 PM EDT SAT AUG 11 2012
NJZ001-112345-
SUSSEX NJ-
719 PM EDT SAT AUG 11 2012
...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF NEWTON TO 6 MILES EAST OF NEWTON...MOVING NORTHEAST AT 10 MPH. THE
THUNDERSTORMS WILL BE NEAR FRANKLIN AROUND 725 PM AND HAMBURG AROUND
745 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING WILL BE OCCURRING WITH THESE
STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4123 7440 4121 7439 4107 7452 4105 7469
4124 7458
FORECASTER: DRAGSpecial weather statement, Aug 11, 7:33 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 733 PM EDT SAT AUG 11 2012 PAZ068-069-120000- BUCKS PA-MONTGOMERY PA- 733 PM EDT SAT AUG 11 2012 ...A POTENTIALLY STRONG THUNDERSTORM WILL AFFECT BUCKS AND MONTGOMERY COUNTIES IN SOUTHEAST PENNSYLVANIA... AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES NORTH OF PHILADELPHIA...MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR WILLOW GROVE...BRYN ATHYN...MAPLE GLEN AROUND 740 PM...HORSHAM AROUND 745 PM...HATBORO AROUND 750 PM...WARMINSTER HEIGHTS AROUND 755 PM AND IVYLAND AROUND 800 PM. VERY HEAVY RAIN WILL BRIEFLY FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. A WIND GUST TO 35 MPH IS POSSIBLE WITH THIS STORM. LAT...LON 4026 7515 4017 7498 4009 7510 4010 7526 FORECASTER:DRAG
Special weather statement, Aug 11, 7:52 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
752 PM EDT SAT AUG 11 2012
MDZ008-PAZ067-120015-
CECIL MD-CHESTER PA-
752 PM EDT SAT AUG 11 2012
...ISOLATED AND POTENTIALLY STRONG THUNDERSTORMS WILL AFFECT CECIL
AND CHESTER COUNTIES...
AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ISOLATED...POTENTIALLY STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 14 MILES WEST OF WEST CHESTER TO 22 MILES WEST OF
NEWARK...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
MODENA...SOUTH COATESVILLE AROUND 800 PM...BAY VIEW AND MARSHALLTON
AROUND 815 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
THERE WILL BE LIGHTNING STRIKES IN THE PATH OF THESE STORMS.
LAT...LON 3996 7587 4011 7546 3963 7590 3955 7608
3956 7609 3958 7608 3963 7616
FORECASTER: DRAGSpecial weather statement, Aug 11, 7:56 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT SAT AUG 11 2012
NJZ015-PAZ069-120030-
BUCKS PA-MERCER NJ-
756 PM EDT SAT AUG 11 2012
...STRONG THUNDERSTORMS WILL AFFECT BUCKS AND MERCER COUNTIES...
AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ISOLATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES
WEST OF TRENTON TO 11 MILES WEST OF TRENTON...MOVING NORTHEAST AT 25
MPH. THE THUNDERSTORMS WILL BE NEAR NEWTOWN
GRANT...WOODBOURNE...NEWTOWN AROUND 800 PM...YARDLEY...WOODSIDE
AROUND 810 PM...EWING AROUND 820 PM...PENNINGTON AROUND 825 PM AND
LAWRENCEVILLE AROUND 830 PM.
BRIEF BUT VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
THERE WILL BE SOME LIGHTNING STRIKES IN THE PATH OF THESE STORMS.
LAT...LON 4016 7495 4023 7510 4034 7494 4034 7486
4037 7487 4038 7485 4030 7469
FORECASTER: DRAGSpecial weather statement, Aug 11, 8:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
810 PM EDT SAT AUG 11 2012
PAZ069-120045-
BUCKS PA-
810 PM EDT SAT AUG 11 2012
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT BUCKS COUNTY...
AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST
OF PHILADELPHIA TO 11 MILES NORTHEAST OF PHILADELPHIA...MOVING EAST
AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR CHURCHVILLE...RICHBORO
AROUND 815 PM...VILLAGE SHIRES...FEASTERVILLE AROUND 820 PM...
NEWTOWN...PENNDEL...LANGHORNE MANOR...LANGHORNE AROUND 830 PM...
WOODBOURNE AROUND 835 PM AND LEVITTOWN AROUND 840 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
WIND GUSTS TO 30 MPH ARE PROBABLY OCCURRING WITH THIS STORM.
LAT...LON 4013 7501 4019 7510 4021 7509 4027 7492
4015 7484
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:26 PM EDT | Special Weather Statement | PHI | Mercer | 34 min |
| Aug 11, 8:39 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset | 57 min |
| Aug 11, 8:16 PM EDT | Special Weather Statement | PHI | Chester | 29 min |
| Aug 11, 9:04 PM EDT | Special Weather Statement | PHI | Bucks | 26 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.